# SDR UIEA2021041400889

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T823617
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR CUTOUT FLOOR BEAM T-CHORD CORROSION AT STA 560+17( REMOVED CORROSION AT FWD CARGO FLOOR BEAM T-CHORD STA 560+17. ORIG. MAT. .100 REMAINING MAT. .060 FOUND TO BE OUT OF LIMITS. REMOVED,LOCATED,DRILLED, AND INSTALLED NEW FLOOR BEAM T-CHORD P/N:143T8236-17 PO:FS2103420 IAW B767 SRM 51-40-02,51-40-05,53-00-15,51-20-07, AMM 51-20-01 )
